# SDR SWAA2022020991359

- Difficulty date: February 7, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LAV SERVICE DOOR CORRODED AT BONDING JUMPER / REPLACED LAVATORY SERVICE DOOR WITH SWA CFE SI # 7520429 PRE SWA IPC 52-49-07-01 AND SOPM 50-50-01 AND SRM 52-40-01-1A-4 92907U 21FEB18 CORROSION MEASURED 2' X 2' X 0.032' ORIGINAL THICKNESS 0.060' REMAINING THICKNESS IS 0.028' OUT OF LIMITS PER 52-40-01-1A-4 AND 51-10-02-0G-0LEAD 45 PARA.9
